Asymptotic Behavior of Global Solution of an Anomalous Gray Scott Model

Authors

  • Maroua Mebarki Université Amine ElOkal el Hadj Moussa Eg AKhamouk,-Tamanghasset-

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i2.5017

Keywords:

Parabolic system , fractional l Laplacian, global solution, asymptotic behavior

Abstract

The object of this paper is to prove that existence global and asymptotic behavior of solutions for anomalous coupled reaction diffusion system (Gray Scott model) with homogeneous Neumann boundary conditions. The existence and uniqueness of the local solution are given by the Banach fixed point theorem. However, the asymptotic behavior is investiged by technique semi group estimates and the Sobolev embedding theorem  

 

 

Downloads

Published

2024-04-30

Issue

Section

Nonlinear Analysis

How to Cite

Asymptotic Behavior of Global Solution of an Anomalous Gray Scott Model. (2024). European Journal of Pure and Applied Mathematics, 17(2), 1321-1334. https://doi.org/10.29020/nybg.ejpam.v17i2.5017

Similar Articles

1-10 of 313

You may also start an advanced similarity search for this article.